Home » Shop » Medicines and Supplements » Vicks FluTherapy Night Severe Cold & Flu w Acetaminophen – 9 Packets – Hot Drink

Vicks FluTherapy Night Severe Cold & Flu w Acetaminophen – 9 Packets – Hot Drink

Original price was: $8.79.Current price is: $5.39.

Sale!
SKU: 323900042124-SA Category:

Vicks FluTherapy Severe Cold & Flu w Acetaminophen – 9 Packets – Hot Drink

Acetaminophen – Pain reliever / Fever Reducer

Diphenhydramine HCl – Cough Suppressant

Phenylephrine HCl – Nasal decongestant

Fast relief of cold & flu symptoms

Soothing Vicks vapors

Honey lemon flavor

Active Ingredients: Acetaminophen 650 mg (Pain Reliever/Fever Reducer), Diphenhydramine HCl 25 mg (Antihistamine/Cough Suppressant), Phenylephrine HCl 10 mg (Nasal Decongestant) Inactive Ingredients: Acesulfame Potassium, Aspartame, Carboxymethylcellulose, Citric Acid, D&C Yellow No. 10, FD&C Blue No. 1, FD&C Red No. 40, Flavors, Sucrose, Tribasic Calcium Phosphate